# SDR SIMA973161

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL307BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3808 - FLOOR TRACK LIGHT AT ROW 6 INOP (ONLY ONE BULB INOP).  RAR LIGHT BULB AT ROW 6.  EMERGENCY LIGHTING OPS CHECK GOOD IAW JIC 335000.  AIRCRAFT RETURNED TO SERVICE.  (M)
